# SDR CALA2017063002006

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 67,593 hours, 9,509 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 267SV
- Part serial: 7263
- Condition: Odor
- Location: Rt Aft Galley
- Part time: 68,591 hours, 7,656 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY CHILLERS OVERHEATED. BURNING  SMELL NOTED. R&R RIGHT AFT GALLEY CHILLER IAW AMM 25-33-02-01. OPS CHECK GOOD . NO DEFECTS NOTED.
